MathSciNet Relay Station
MathSciNet bibliographic data
MR1467477 (99i:11054) 11J06 (20H10)
Vulakh, L. Ya. Farey polytopes and continued fractions associated with discrete hyperbolic groups. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2295–2323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement